# SDR SWIA202164831

- Difficulty date: December 18, 2021
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTOR FS 589.00 CORRODED BETWEEN STR 16R AND 20R   (C CHECK RO 3/11/2022)   REMOVED AND REPLACED FRAME SECTOR AT F.S. 589.00 I.A.W. MHIRJ REO 601R-53-61-7787, REV--, DATED 2022-01-19. COMPLETED SKYWEST TASK CARD 51-900-1003-SKY FOR MAJOR REPAIR. NO CHANGE TO WEIGHT AND BALANCE. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
